# SDR XSFA20211016001

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N963SA
- Make and model: Snias AS350B2
- Aircraft serial: 2855
- Aircraft time: 19,200 hours, 26,582 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,794 hours, 2,625 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Spring
- Part number: 350A27138620
- Part serial: NA
- Condition: Misinstalled
- Location: Collective Box
- Part time: 999 hours, 999 cycles
- Component: Stick, Collecti, Airbus, NA
- Component part number: 350A27317012
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONVERTING AIRCRAFT CONFIGURATION FROM SINGLE PILOT CONTROLS TO DUAL PILOT CONTROLS FOR PILOT TRAINING, MECHANIC FOUND COLLECTIVE CONTROL SPRING, SPRING WASHER, AND COVER LEFT IN COLLECTIVE CONTROL BOX. PREVIOUS MECHANIC HAD CONVERTED AIRCRAFT FROM DUAL PILOT CONTROLS TO SINGLE CONTROLS ON 10/10/21 BY PULLING THE PIT PIN AND FAILED TO RETRIEVE THE SPRING, SPRING WASHER, PLATE. AN OCF WAS PERFORMED BEFORE FLIGHTS ON 10/11/21 WITH NO ISSUES NOTED.
